MathSciNet Relay Station
MathSciNet bibliographic data
MR954754 (90c:40011) 40H05 (46A45)
DeFranza, J.; Fleming, D. J. Sequence spaces and summability factors. Math. Z. 199 (1988), no. 1, 99–108.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement